Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling light headed, tiredness, stomach feeling harder, sexually active, on pill. Reason for symptoms?

well i have not been feeling myself lately! i have been feeling light headed, queasy, feeling as if i m ready to pass out sometimes, extremely tired, and my stomach is getting harder as the days go on it seems like. i am sexually active and i do not use condoms because i am allergic tot hem but i am on the pill and i take it faithfully each night! i am not sure what is wrong with me can someone please help me?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you may have to consult a doctor to find out what the reason of you feeling lightheaded, tired is? I believe that a complete history, physical examination and laboratory testing of blood/urine as well as probably imaging studies will help reveal the problem as there could be many reasons you are feeling this way from your description of the problem. I also believe that keeping a good routine in your work and at home, taking plenty of fluids and eating healthy may help. However this is not to say that it is an alternative to consulting a doctor.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 12 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor